# SDR IPXA2014100884560

- Difficulty date: October 3, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMPS,  OPS CHECKED GOOD.
